3-weeks…

Just got some anti-anxiety medication for my flying fear (stupid irrational thing that has only recently set in) as I was signing the little slip that says that I understand the medication… the pharmacist (who seriously had to have been like 12 years old) informed me that it has a side-effect of being drowsy…
I looked at her, smiled, and shrugged… “that’s good,” I said… at exactly the same moment she said. “but don’t worry, it wears off in about 3-weeks.”

WHAT the hell am I taking that by taking one pill is going to make me drowsy for 3 weeks??? Is that even possible???

Advertisements

2 thoughts on “3-weeks…

  1. Just for flying? Not likely, the dumb girl might be thinking, and this is a “might”, that the side effects don’t last long at all, but it takes a little while for your body to clear the metabolites out of your system. It’s because with most anxiety medications, you have to titrate up with things like SSRIs and such. But for things like benzos and such, the side effects don’t last a long time at all. Either way, there’s a reason why this girl is working at a pharmacy. Hehe, i’m so mean.

  2. Oh… you Soooo are. LOL.

    And it is just for flying… I took one, last night, just to test it out… and it zonked me out… there’s no way I’d take them at ALL unless I was getting on a plane… makes me way way way way too drowsy!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s